Publications Count: 17

15 Team Members
Filters -> Year: 2019
1
TITLE: A C∗-algebra of Singular Integral Operators with Shifts and Piecewise Quasicontinuous Coefficients
AUTHORS: Bastos, MA; Fernandes, CA ; Karlovich, YI;
SOURCE: Operator Theory: Advances and Applications, VOLUME: 267, PAGES: 25-64, PUBLISHED: 2018
INDEXED IN: Scopus
2
TITLE: A large deviations principle for stochastic flows of viscous fluids  Full Text
AUTHORS: Fernanda Cipriano ; Tiago Costa;
SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 264, ISSUE: 8, PAGES: 5070-5108, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
3
TITLE: Characterization of generalized Orlicz spaces
AUTHORS: Ferreira, R; Hästö, P; Ribeiro, AM ;
SOURCE: Communications in Contemporary Mathematics, PAGES: 1850079, PUBLISHED: 2018
INDEXED IN: Scopus CrossRef
4
TITLE: Conservative parabolic problems: Nondegenerated theory and degenerated examples from population dynamics
AUTHORS: Olga Danilkina; Max O Souza; Fabio A C C Chalub ;
SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 41, ISSUE: 12, PAGES: 4391-4406, PUBLISHED: 2018
INDEXED IN: WOS
5
TITLE: Criteria for n(d)-normality of weighted singular integral operators with shifts and slowly oscillating data
AUTHORS: Alexei Yu. Karlovich ; Yuri I Karlovich; Amarino B Lebre;
SOURCE: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, VOLUME: 116, ISSUE: 4, PAGES: 997-1027, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
6
TITLE: Dengvaxia Efficacy Dependency on Serostatus: A Closer Look at More Recent Data  Full Text
AUTHORS: Maira Aguiar ; Nico Stollenwerk;
SOURCE: CLINICAL INFECTIOUS DISEASES, VOLUME: 66, ISSUE: 4, PAGES: 641-642, PUBLISHED: 2018
INDEXED IN: Scopus WOS
7
TITLE: Dengvaxia: age as surrogate for serostatus  Full Text
AUTHORS: Maira Aguiar ; Nico Stollenwerk;
SOURCE: LANCET INFECTIOUS DISEASES, VOLUME: 18, ISSUE: 3, PAGES: 245-245, PUBLISHED: 2018
INDEXED IN: WOS
8
TITLE: Fitness potentials and qualitative properties of the Wright-Fisher dynamics  Full Text
AUTHORS: Fabio A C C Chalub ; Max O Souza;
SOURCE: JOURNAL OF THEORETICAL BIOLOGY, VOLUME: 457, PAGES: 57-65, PUBLISHED: 2018
INDEXED IN: Scopus WOS
9
TITLE: INJECTION-SUCTION CONTROL FOR TWO-DIMENSIONAL NAVIER-STOKES EQUATIONS WITH SLIPPAGE  Full Text
AUTHORS: N. V. Chemetov ; Fernanda Cipriano ;
SOURCE: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, VOLUME: 56, ISSUE: 2, PAGES: 1253-1281, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
10
TITLE: More on the density of analytic polynomials in abstract Hardy spaces
AUTHORS: Karlovich, A ; Shargorodsky, E;
SOURCE: Operator Theory: Advances and Applications, VOLUME: 268, PAGES: 319-329, PUBLISHED: 2018
INDEXED IN: Scopus CrossRef
11
TITLE: Operator Theory, Operator Algebras, and Matrix Theory
AUTHORS: Carlos André; Amélia A Bastos; Alexei Yu Karlovich ; Bernd Silbermann; Ion Zaballa;
SOURCE: Operator Theory: Advances and Applications, PUBLISHED: 2018
INDEXED IN: CrossRef
12
TITLE: Optimal control for two-dimensional stochastic second grade fluids
AUTHORS: N. V. Chemetov ; Fernanda Cipriano ;
SOURCE: STOCHASTIC PROCESSES AND THEIR APPLICATIONS, VOLUME: 128, ISSUE: 8, PAGES: 2710-2749, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
13
TITLE: Scattering theory for the Schrodinger-Debye system  Full Text
AUTHORS: Simao Correia; Filipe Oliveira ;
SOURCE: NONLINEARITY, VOLUME: 31, ISSUE: 7, PAGES: 3203-3227, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
14
TITLE: Superdiffusion and epidemiological spreading  Full Text
AUTHORS: Urszula Skwara; Luis Mateus; Raquel Filipe; Filipe Rocha; Maira Aguiar ; Nico Stollenwerk;
SOURCE: ECOLOGICAL COMPLEXITY, VOLUME: 36, PAGES: 168-183, PUBLISHED: 2018
INDEXED IN: Scopus WOS
15
TITLE: The Coburn-Simonenko Theorem for Toeplitz Operators Acting Between Hardy Type Subspaces of Different Banach Function Spaces  Full Text
AUTHORS: Alexei Yu. Karlovich ;
SOURCE: MEDITERRANEAN JOURNAL OF MATHEMATICS, VOLUME: 15, ISSUE: 3, PUBLISHED: 2018
INDEXED IN: WOS CrossRef